# SDR GTIA2017101202191

- Difficulty date: October 12, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft time: 42,683 hours, 19,954 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Loose
- Location: Apu Oil Transfer
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR OF SWEATY FEET/SOCKS IN COCKPIT ON DESCENT.  FOUND APU OIL TRANSFER TUBES LOOSE. RESECURED OIL TUBES AS REQ IAW AMM 49-21-00. LEAK CHECK GOOD. C/W DECONTAMINANT OF ECS AS REQ IAW AMM 21-00-00-615-002 & 21-00-615-004. NO SMELL DETECTED. REMOVED & REPLACED REARC FILTERS AS PRECAUTION IAW AMM 21-21-41.
